Oklahoma, 2006

Hail and Damaging Winds in Oklahoma, September 22 to 23, 2006

September 22 to 23, 2006 · NWS TSA · 31 events in 13 counties and zones

18 hail, 13 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Sep 22, 3:33 PM CST, 45 minutes earlier.

Area forecast discussion, Sep 22, 3:33 PM CST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT FRI SEP 22 2006

.MESOSCALE UPDATE...

AT 4 PM...THE DRYLINE EXTENDED FROM NEAR BENTONVILLE...TO
MUSKOGEE...TO MCALESTER AND CONTINUED TO REMAIN A FOCUS FOR ISOLATED
THUNDERSTORM DEVELOPMENT.  THE ENVIRONMENT EAST OF THE DRYLINE
REMAINS UNSTABLE AND WEAKLY CAPPED...WITH CONTINUED VEERED LOW LEVEL
FLOW PROVIDING MINIMAL SURFACE CONVERGENCE.

THE WIND FIELDS ALOFT AND INDIVIDUAL STORM MOTION WITHIN THIS FLOW
CONTINUE TO APPEAR THE MOST SUBSTANTIAL FACTOR IN THE RATE OF STORM
ORGANIZATION. THE SUPERCELLS WHICH HAVE MOVED INTO NORTH CENTRAL
ARKANSAS EXHIBITED CLASSIC CYCLONICALLY DOMINATED UPDRAFT
ORGANIZATION ONCE THE MOTION BECAME ALMOST DUE EASTERLY.  ADJUSTED
STORM RELATIVE HELICITIES WITH THIS MOTION PUSHED 0-1KM VALUES ABOVE
250 M2/S2.  HOWEVER...HODOGRAPHS CONTINUE TO REVEAL THAT A DEVIANT
MOTION IS REQUIRED TO REALIZE ANY SUBSTANTIAL INCREASE IN
HELICITY...THOUGH DEEP LAYER SHEAR WILL CONTINUE TO SUPPORT
SUPERCELLULAR STRUCTURE.

OF FUTURE INTEREST IS THE ORGANIZING SURFACE LOW OVER WESTERN
OKLAHOMA WHERE MESONET DATA SHOW A BROAD REGION OF PRESSURE FALLS.
THIS FEATURES SPEED AND TRACK WILL BE A KEY PLAYER IN THE SEVERITY
OF OVERNIGHT STORMS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Sep 22, 11:54 AM CST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT FRI SEP 22 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1254 PM CDT FRI SEP 22 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED...SPREADINDEX=51.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
EARLY THIS AFTERNOON A DRYLINE WAS LOCATED FROM NOWATA TO OKEMAH
TO ARDMORE. THE DRYLINE WILL MOVE EAST THIS AFTERNOON TO NEAR A
MIAMI TO MCALESTER LINE BEFORE STALLING AND THEN RETREATING BACK
TO THE WEST THIS EVENING.

DEW POINTS WILL REMAIN BETWEEN 65 AND 70 DEGREES AHEAD OF THE DRY
LINE THIS AFTERNOON. STRONG INSTABILITY COMBINED WITH STRONG
SHEAR WILL SET THE STAGE FOR A SEVERE WEATHER EVENT TO THE EAST OF
THE DRY LINE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE
LIKELY WITH THE POTENTIAL FOR STRONG LONG LIVED TORNADOES FROM
MID AFTERNOON INTO THE EVENING...ESPECIALLY IN FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS.

AS THE DRYLINE RETREATS WEST THIS EVENING AND A COLD FRONT MOVES
INTO THE AREA FROM THE NORTHWEST OVERNIGHT...THE SEVERE WEATHER
THREAT WILL EXPAND BACK TO THE NORTHWEST. LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE WITH THE STORMS ALONG THE COLD FRONT ALONG
WITH A SMALL TORNADO THREAT.

IN ADDITION TO THE STORM RISK...FIRE WEATHER WILL AGAIN BE A
CONCERN TODAY. LOW RELATIVE HUMIDITIES BEHIND THE DRY LINE AND
BREEZY SOUTH TO SOUTHWEST WINDS COMBINED WITH DRY VEGETATION WILL
INCREASE THE RISK OF FIRES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT WILL MOVE ACROSS THE REST OF THE AREA SATURDAY
MORNING WITH THUNDERSTORMS ENDING FROM NORTH TO SOUTH. A FEW
STORMS MAY STILL BE SEVERE AHEAD OF THE FRONT SATURDAY MORNING.
BREEZY NORTHWEST WINDS AND LOWER RELATIVE HUMIDITES BEHIND THE
FRONT WILL INCREASE THE FIRE DANGER AGAIN SATURDAY AFTERNOON IN
AREAS WHERE RAINFALL REMAINS LIMITED THIS AFTERNOON AND TONIGHT.

HIGH PRESSURE WILL BUILD INTO THE AREA SATURDAY NIGHT AND SUNDAY
BRINGING DRY AND MILD WEATHER TO THE AREA INTO THE MIDDLE OF NEXT
WEEK. A SMALL CHANCE OF THUNDERSTORMS WILL EXIST WEDNESDAY AND
THURSDAY AS ANOTHER COLD FRONT MOVES ACROSS THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SPOTTER ACTIVATION WILL REMAIN POSSIBLE INTO SATURDAY MORNING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Sep 22, 1:36 PM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
236 PM CDT FRI SEP 22 2006

ARZ019-OKZ069-072-222000-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-
236 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     NORTHWEST CRAWFORD

IN NORTHEAST OKLAHOMA
     SOUTHEAST ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHEAST SEQUOYAH

AT 236 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES WEST OF NATURAL DAM...MOVING NORTHEAST AT 60 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...NATURAL DAM
AND LEE CREEK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Sep 22, 2:18 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             5 NNW CHESTER           35.75N 94.21W
09/22/2006  E0.88 INCH       CRAWFORD           AR   LAW ENFORCEMENT

&&

NMK
Local storm report, Sep 22, 2:19 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             4 SW WINSLOW            35.76N 94.19W
09/22/2006  E0.88 INCH       WASHINGTON         AR   LAW ENFORCEMENT

&&

NMK
Special weather statement, Sep 22, 3:17 PM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT FRI SEP 22 2006

ARZ010-222145-
WASHINGTON AR-
417 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     WASHINGTON

AT 417 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FARMINGTON...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT GROVE...SHADY GROVE...
TUTTLE...MAYFIELD...HARMON...FAYETTEVILLE...SPRINGDALE...ELKINS...
FARMINGTON...SULPHUR CITY...BLACK OAK...GREENLAND...VINEY GROVE...
GOSHEN...WHEELER...JOHNSON...SONORA...TONTITOWN AND ELM SPRINGS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 22, 3:18 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CDT FRI SEP 22 2006

OKZ070-072-074-222145-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
418 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL

AT 418 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
WEST OF TAMAHA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TAMAHA...SALLISAW...GANS...MC
KEY...VIAN...GORE...BRUSHY...SHORT...MARBLE CITY...BOX AND WEBBERS
FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Sep 22, 4:11 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND DMG     3 S HUNTSVILLE          36.04N 93.74W
09/22/2006                   MADISON            AR   LAW ENFORCEMENT

            ROOF DAMAGE TO A HOME. TREE ALSO BLOWN DOWN JUST NORTH OF
            HUNTSVILLE.

&&

NMK

The radar

The Tulsa radar (KINX), 22 km away, was scanning. The volume nearest the first event began at 22:16 UTC.

Open the radar archive at this moment

Event by event

18 hail, 13 thunderstorm wind. Local standard time, as filed.

Hail, Adair

When
September 22, 4:18 PM CST
Where
Adair County, Stilwell
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
36.050, -95.750

Hail, Pittsburg

When
September 22, 6:28 PM CST
Where
Pittsburg County, 2 mi W of Weathers
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.850, -94.633

Hail, Pushmataha

When
September 22, 6:28 PM CST
Where
Pushmataha County, 8 mi W of Eubanks
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.817, -94.633

Hail, Adair

When
September 22, 6:44 PM CST
Where
Adair County, 8 mi NW of Stilwell
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.050, -95.767

Hail, Latimer

When
September 22, 6:53 PM CST
Where
Latimer County, Wilburton
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.900, -94.733

Hail, Haskell

When
September 22, 7:18 PM CST
Where
Haskell County, 2 mi SW of Mc Curtain
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
35.817, -94.633

Hail, Pushmataha

When
September 22, 7:25 PM CST
Where
Pushmataha County, 4 mi SE of Clayton
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
34.650, -95.600

Hail, Le Flore

When
September 22, 7:35 PM CST
Where
Le Flore County, Muse
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
34.417, -95.717

Hail, Choctaw

When
September 22, 7:50 PM CST
Where
Choctaw County, Boswell
Measured
1 in hail
Reported by
GOVT OFFICIAL
Coordinates
34.917, -95.317

Hail, Adair

When
September 22, 7:52 PM CST
Where
Adair County, 5 mi NNW of Stilwell
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.133, -95.000

Hail, Muskogee

When
September 22, 7:53 PM CST
Where
Muskogee County, 2 mi N of Braggs
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
34.550, -95.300

Hail, Cherokee

When
September 22, 8:12 PM CST
Where
Cherokee County, 9 mi S of Tahlequah
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
34.667, -94.767

Thunderstorm Wind, Cherokee

When
September 22, 8:12 PM CST
Where
Cherokee County, 9 mi S of Tahlequah
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
AMATEUR RADIO
Coordinates
34.033, -95.867

Thunderstorm winds estimated at 70 miles an hour blew down trees and power lines near Keys.

Thunderstorm Wind, McIntosh

When
September 22, 8:22 PM CST
Where
McIntosh County, 6 mi W of Eufaula
Measured
52 kt (60 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.883, -94.667

Hail, McIntosh

When
September 22, 8:37 PM CST
Where
McIntosh County, 4 mi E of Checotah
Measured
1 in hail
Reported by
BROADCAST MEDIA
Coordinates
35.700, -95.200

Hail, Pushmataha

When
September 22, 8:43 PM CST
Where
Pushmataha County, 8 mi W of Eubanks
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.783, -94.967

Hail, Adair

When
September 22, 9:06 PM CST
Where
Adair County, Baron
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
35.783, -94.967

Thunderstorm Wind, Adair

When
September 22, 9:08 PM CST
Where
Adair County, 2 mi E of Baron
Measured
61 kt (70 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
35.283, -95.683

Thunderstorm winds estimated at 70 miles an hour blew down trees.

Thunderstorm Wind, McIntosh

When
September 22, 10:09 PM CST
Where
McIntosh County, Eufaula
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
35.433, -95.450

Hail, McIntosh

When
September 22, 10:20 PM CST
Where
McIntosh County, Eufaula
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
34.417, -95.717

Thunderstorm Wind, McIntosh

When
September 22, 10:37 PM CST
Where
McIntosh County, Hanna
Measured
57 kt (66 mph) measured gust
Reported by
BROADCAST MEDIA
Coordinates
35.917, -94.617

A storm chaser measured a 65 mile an hour wind gust.

Thunderstorm Wind, McIntosh

When
September 22, 11:03 PM CST
Where
McIntosh County, Checotah
Measured
52 kt (60 mph) estimated gust
Reported by
BROADCAST MEDIA
Coordinates
35.917, -94.583

Thunderstorm Wind, McIntosh

When
September 22, 11:03 PM CST
Where
McIntosh County, Eufaula
Measured
57 kt (66 mph) estimated gust
Reported by
BROADCAST MEDIA
Coordinates
35.283, -95.583

Thunderstorm Wind, Muskogee

When
September 22, 11:15 PM CST
Where
Muskogee County, Webbers Falls
Measured
64 kt (73 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
35.283, -95.583

The Oklahoma mesonet site near Webbers Falls measured a 73 mile an hour wind gust.

Thunderstorm Wind, Sequoyah

When
September 22, 11:28 PM CST
Where
Sequoyah County, Vian
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
LAW ENFORCEMENT
Coordinates
35.200, -95.883

Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs and power poles.

Hail, Muskogee

When
September 23, 12:19 AM CST
Where
Muskogee County, Webbers Falls
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.433, -95.517

Thunderstorm Wind, Sequoyah

When
September 23, 12:33 AM CST
Where
Sequoyah County, Vian
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
LAW ENFORCEMENT
Coordinates
35.283, -95.583

Thunderstorm winds estimated at 70 miles an hour blew down power poles.

Thunderstorm Wind, Tulsa

When
September 23, 2:00 AM CST
Where
Tulsa County, 1 mi E of Broken Arrow
Measured
52 kt (60 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
35.517, -95.133

Thunderstorm winds estimated at 60 miles an hour were reported near the Tulsa-Wagoner county line.

Thunderstorm Wind, Wagoner

When
September 23, 2:02 AM CST
Where
Wagoner County, 2 mi E of Broken Arrow
Measured
61 kt (70 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.500, -94.967

Thunderstorm winds estimated at 70 miles an hour blew down a large tree along 81st Street South and the Tulsa-Wagoner county line.

Hail, Adair

When
September 23, 4:30 AM CST
Where
Adair County, 2 mi N of Stilwell
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.517, -95.133

Thunderstorm Wind, Adair

When
September 23, 4:30 AM CST
Where
Adair County, Stilwell
Measured
61 kt (70 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
35.500, -94.967

Thunderstorm winds estimated at 70 miles an hour uprooted a large tree and blew down several large tree limbs.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2006Every state in 2006This day in weather historyWarnings in Oklahoma, September 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5534679, 5534680, 5534681, 5533559, 5534895, 5533484, 5533485, 5533486, 5533487, 5533488, 5533489, 5533539, 5533540, 5533541, 5533542, 5533543, 5533544, 5533545, 5533546, 5533547, 5533548, 5533549, 5533550, 5533551, 5533552, 5533553, 5533554, 5533555, 5533556, 5533557, 5533558.